# SDR AALA202206032413

- Difficulty date: May 27, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737
- Aircraft serial: 30078
- Aircraft time: 59,953 hours, 24,851 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Retainer
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PARTS RACK - PANEL 323CL HAS A CRACKED RETAINER ON THE INSIDE OF THE PANEL. REMOVED AND REPLACED PANEL 323CL RETAINER PER B737 SRM 51-40-02.
